Alert archive / Kansas / Special Weather Statements in 2013

Special Weather Statement, NWS Goodland, KS

July 10, 2013Decatur County, Rawlins County, Kansas

NWS Goodland, KS issued this special weather statement at Jul 10, 2013, 2:08 AM CDT for Decatur County, Rawlins County, Kansas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2013, 2:08 AM CDT (07:08 UTC)
Expired
Jul 10, 2013, 2:45 AM CDT
In force
37 min
Issued by
NWS Goodland, KS

Counties Decatur County, KS, Rawlins County, KS

The radar

The Goodland radar (KGLD), 105 km from the middle of the area, began a volume at 07:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 7.1 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1645 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1645 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
2198 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

938 
WWUS83 KGLD 100708
SPSGLD

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
108 AM MDT WED JUL 10 2013

KSZ002-003-100745-
DECATUR-RAWLINS-
208 AM CDT WED JUL 10 2013

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR RAWLINS COUNTY IN NORTHWEST KANSAS AND DECATUR
COUNTY IN NORTHWEST KANSAS...

AT 203 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TRAER TO 8 MILES
SOUTH OF LUDELL...MOVING SOUTHEAST AT 20 MPH.

  LOCATIONS AND TIMES OF ARRIVAL INCLUDE...
  TRAER BY 215 AM CDT...
  CEDAR BLUFFS BY 220 AM CDT...
  OBERLIN BY 240 AM CDT...
  6 MILES NORTHWEST OF KANONA BY 245 AM CDT...


PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO 
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4000 10020 3957 10018 3957 10057 3972 10100
      3981 10119 4000 10100
TIME...MOT...LOC 0707Z 300DEG 18KT 3998 10067 3972 10089

$$

MOORE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this special weather statement went out at Jul 10, 12:38 AM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jul 10, 12:38 AM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
1138 PM MDT TUE JUL 9 2013

.UPDATE...
ISSUED AT 623 PM MDT TUE JUL 9 2013

FORECAST HAS BEEN UPDATED FOR THE EXPIRATION OF THE HEAT ADVISORY
AND ISSUANCE OF SEVERE THUNDERSTORM WATCH 405. STORMS SHOULD
SLOWLY MOVE OUT OF THE FORECAST AREA THIS EVENING. RECENT RUNS OF
THE HRRR MODEL SUGGEST THAT STORMS CURRENTLY IN NORTHWEST NEBRASKA
MAY MOVE TO THE SOUTHEAST ALONG THE EDGE OF THE RIDGE OF HIGH
PRESSURE. THESE STORMS WOULD MOVE INTO SOUTHWEST NEBRASKA AND
PORTIONS OF NORTHWEST KANSAS LATE TONIGHT. CAN NOT RULE OUT THESE
STORMS CLIPPING NORTHEAST COLORADO AS WELL. WILL CONTINUE TO WATCH
THESE STORMS AS WELL AND UPDATE AS NEEDED.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 143 PM MDT TUE JUL 9 2013

A HEAT ADVISORY REMAINS IN EFFECT FOR A PORTION OF THE FORECAST
AREA THIS AFTERNOON AS AMBIENT TEMPERATURES AND HEAT INDEX VALUES
INCREASE INTO THE 103-107 DEGREE RANGE.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON AND EVENING IN THE UNSTABLE AND CONVERGENT NEAR SURFACE
REGION IN THE VICINITY OF A SURFACE TROUGH THAT EXTENDS FROM WEST
CENTRAL KANSAS THROUGH SOUTHEAST NEBRASKA. STORM DEVELOPMENT WILL
BE AIDED BY THE LIFT ASSOCIATED WITH THE TAIL END OF THE UPPER
TROUGH WILL CONTINUE TO MOVE EASTWARD OVER THE NORTHERN PLAINS THIS
EVENING. SOME STORMS MAY BECOME SEVERE WITH THE STRONGER STORMS
EXPECTED MAINLY ALONG THE SOUTHEAST BORDER OF THE FORECAST AREA.

THE COLD FRONT POISED NORTH OF THE FORECAST AREA WILL PUSH
SOUTHWARD OVERNIGHT TONIGHT AND DURING THE DAY ON WEDNESDAY.
HIGH TEMPERATURES WILL BE ABOUT 10 DEGREES COOLER ON WEDNESDAY
THAN ON TUESDAY...BUT ARE EXPECTED TO REACH MAINLY INTO THE LOWER
TO MID 90S. THE FRONTAL BOUNDARY ENDS UP OVER THE SOUTHERN AND
WESTERN SECTIONS OF THE FORECAST AREA LATE IN THE DAY ON WEDNESDAY
AS SURFACE HIGH PRESSURE MOVES INTO PLACE OVER THE PLAINS STATES.
SCATTERED THUNDERSTORMS...SOME BECOMING SEVERE...ARE EXPECTED TO
DEVELOP OVER THE HIGHER TERRAIN TO THE WEST ALONG THE FRONTAL
BOUNDARY ON WEDNESDAY AFTERNOON AND EVENING. STORMS WILL DECREASE
IN COVERAGE AND INTENSITY AS THEY MOVE ACROSS THE REMAINDER OF
THE FORECAST AREA DURING THE EVENING AND OVERNIGHT HOURS.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 232 PM MDT TUE JUL 9 2013

WED NIGHT-FRIDAY...591 DM H5 RIDGE WILL BE MAIN SYNOPTIC SCALE
INFLUENCE ON THE CWA THROUGH THE PERIOD AS IT BEGINS TO BUILD INTO
THE AREA ON WED NIGHT BEFORE BECOMING CENTERED OVER THE CWA ON
THURSDAY.  SHORT WAVE TROUGH NOTED ON PROJECTED DYNAMIC TROPOPAUSE
FIELDS WILL AID IN THE DEVELOPMENT OF AFTERNOON AND EVENING
THUNDERSTORMS AS LARGE SCALE EASTERLY FLOW WILL KEEP AXIS OF
INSTABILITY CENTERED OVER THE AREA. GIVEN EXPECTED FLOW
PATTERN...STORMS SHOULD DRIFT TO THE SOUTHEAST INTO INCREASING
INSTABILITY AND THINK POTENTIAL FOR PRECIPITATION EXISTS ACROSS THE
ENTIRE CWA. FAIRLY CONFIDENT THAT STORMS WILL DEVELOP...BUT WITH
MODELS VARYING GREATLY BETWEEN EARLY AFTERNOON INITIATION/ENDING AND
PRECIPITATION MAINLY OCCURRING IN THE EVENING CONFIDENCE IN TIMING
TOO LOW TO GO ABOVE THE CHANCE RANGE.  GIVEN EXPECTED THERMAL AND
WIND FIELDS...STRONG WAA MAY ALLOW STORMS TO LINGER THROUGH THE
NIGHT ESPECIALLY IN THE EASTERN CWA. PRECIPITATION CHANCES WILL
DIMINISH THROUGH THE REST OF THE PERIOD AS LARGE SCALE RIDGE MOVES
OVER THE AREA BRINGING WIDESPREAD SUBSIDENCE AND INCREASED CINH. A
STORM OR TWO IS POSSIBLE...BUT THINK COVERAGE WILL BE VERY LIMITED.

FOR TEMPS...POTENTIAL FOR OUTFLOW FROM WED NIGHT CONVECTION LOWERS
CONFIDENCE IN TEMP FORECAST ALTHOUGH GIVEN MODEL BIASES THE PAST 2
WEEKS NOT SURE IF I WANT TO GO AS COOL AS OPERATIONAL DATA SUGGESTS.
ANY POSSIBLE COOL DOWN WILL BE SHORT LIVED AS TEMPERATURES REBOUND
INTO THE LOW 100S BY FRIDAY.

IN THE EXTENDED (FRI NIGHT-TUESDAY)...STRONG H5 RIDGE WILL CONTINUE
TO DOMINATE THE WEATHER PATTERN THROUGH THE PERIOD...ALTHOUGH THERE
DOES APPEAR TO BE POTENTIAL FOR SFC FRONT STALLING NEAR THE AREA
BRINGING THE CHANCE FOR THUNDERSTORMS. LATEST OPERATIONAL MODELS
HAVE BACKED OFF PRECIP THREAT TO SOME DEGREE...FOCUSING WEST AND
NORTH OF THE CWA. WAS INCLINED TO BACK OFF POPS 10-15 PERCENT...BUT
WITH GEFS STILL INDICATING A FAIRLY ROBUST PRECIP SIGNAL HAVE OPTED
TO LET CURRENT CONSENSUS POPS REMAIN AS IS FOR THE TIME BEING.
OTHERWISE...WARM TEMPERATURES IN THE 90S TO LOW 100S WILL  CONTINUE
THROUGH THE PERIOD.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1138 PM MDT TUE JUL 9 2013

THUNDERSTORMS CURRENTLY LOCATED ACROSS NORTHEAST COLORADO AND
SOUTHWEST NEBRASKA ARE HEADING TO THE SOUTHEAST...AND WILL LIKELY
MOVE BETWEEN KGLD AND KMCK. HOWEVER...SHOWERS AND POSSIBLY
THUNDERSTORMS COULD DEVELOP ALONG AN OUTFLOW BOUNDARY MOVING
TOWARDS KGLD OVER THE NEXT COUPLE OF HOURS. HAVE OPTED NOT TO
MENTION VCTS AT KGLD AS ACTIVITY SEEMS TO BE DIMINISHING BUT WILL
INCLUDE VCSH. WINDS WILL BE PROBLEMATIC WITH LINGERING OUTFLOW
BOUNDARIES AND COLD FRONT. SOUTHEAST WINDS SHOULD PICK UP LATE THIS
MORNING AND COULD BECOME GUSTY. SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO DEVELOP AGAIN DURING THE LATE AFTERNOON AND MAY
APPROACH KGLD DURING THE EVENING.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...RRH
SHORT TERM...LOCKHART
LONG TERM...JRM
AVIATION...RRH
Hazardous weather outlook, Jul 9, 10:41 PM CDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
941 PM MDT TUE JUL 9 2013

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-101645-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
941 PM MDT TUE JUL 9 2013 /1041 PM CDT TUE JUL 9 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TONIGHT

SHOWERS AND THUNDERSTORMS ACROSS NORTHEAST COLORADO ARE EXPECTED
TO MOVE TO THE SOUTHEAST ACROSS PORTIONS OF THE TRI-STATE AREA. A
FEW STORMS COULD BE STRONG TO SEVERE...HOWEVER WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP WEDNESDAY AFTERNOON
AND EVENING SOUTHWEST OF A YUMA COLORADO TO GOVE KANSAS LINE.
LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL WILL BE THE
PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Jul 9, 8:51 PM CDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
751 PM MDT TUE JUL 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             7 N NORTON              39.94N 99.90W
07/09/2013  E1.25 INCH       NORTON             KS   TRAINED SPOTTER

            HAIL QUARTER TO HALF DOLLAR SIZE. ESTIMATED WIND GUST OF
            60 MPH.

&&

BRB
Local storm report, Jul 9, 9:07 PM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
807 PM MDT TUE JUL 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             5 ESE JENNINGS          39.64N 100.21W
07/09/2013  E1.00 INCH       DECATUR            KS   TRAINED SPOTTER

            LATE REPORT. HAIL SIZE RANGED FROM PEA TO QUARTER SIZE.

&&

BRB
Local storm report, Jul 9, 9:10 PM CDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
810 PM MDT TUE JUL 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     MORLAND                 39.35N 100.07W
07/09/2013                   GRAHAM             KS   TRAINED SPOTTER

            LOTS OF TREE LIMBS DOWN IN MORLAND. MOST WERE 3 TO 5
            INCHES IN DIAMETER BUT A FEW WERE UP TO 12 INCHES IN
            DIAMETER. PEA SIZE HAIL AND A GRASS FIRE DUE TO A
            LIGHTNING STRIKE ALSO HAPPENED WITH THIS STORM. TIME
            ESTIMATED FROM RADAR.

&&

RHUSTED
Local storm report, Jul 9, 9:43 PM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GOODLAND KS
843 PM MDT TUE JUL 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     HAIL             4 SE MONUMENT           39.05N 100.95W
07/09/2013  E0.88 INCH       LOGAN              KS   TRAINED SPOTTER

            HAIL RANGED FROM PEA TO NICKEL SIZE.

0339 PM     HAIL             6 SE MONUMENT           39.03N 100.92W
07/09/2013  E0.50 INCH       LOGAN              KS   TRAINED SPOTTER

            HAIL RANGED FROM PEA SIZE TO ONE HALF INCH IN DIAMETER.
            LASTED FOR ABOUT TWO MINUTES.

0420 PM     HAIL             OAKLEY                  39.13N 100.85W
07/09/2013  E0.50 INCH       LOGAN              KS   EMERGENCY MNGR

            HAIL NEAR ONE HALF INCH IN DIAMETER AND ESTIMATED 40 TO
            45 MPH WINDS. A FEW ONE TO TWO INCH DIAMETER LIMBS DOWN.

0525 PM     HAIL             9 NNE TASCO             39.48N 100.25W
07/09/2013  E0.88 INCH       SHERIDAN           KS   PUBLIC

            DIME TO NICKEL SIZE HAIL.

0550 PM     TSTM WND DMG     6 NW MORLAND            39.41N 100.15W
07/09/2013                   GRAHAM             KS   PUBLIC

            LATE REPORT. ROOF BLOWN OFF OF A GRAINERY AND METAL
            FEEDERS DAMAGED. LARGE TREE LIMBS DOWN. POWER POLES AND
            POWER LINES DOWN. TIME ESTIMATED.

0550 PM     HAIL             7 WSW NEW ALMELO        39.54N 100.23W
07/09/2013  E1.00 INCH       SHERIDAN           KS   PUBLIC

            NICKEL TO QUARTER SIZE HAIL.

0600 PM     TSTM WND DMG     MORLAND                 39.35N 100.07W
07/09/2013                   GRAHAM             KS   TRAINED SPOTTER

            LOTS OF TREE LIMBS DOWN IN MORLAND. MOST WERE 3 TO 5
            INCHES IN DIAMETER BUT A FEW WERE UP TO 12 INCHES IN
            DIAMETER. PEA SIZE HAIL AND A GRASS FIRE DUE TO A
            LIGHTNING STRIKE ALSO HAPPENED WITH THIS STORM. TIME
            ESTIMATED FROM RADAR.

0645 PM     HAIL             JENNINGS                39.68N 100.29W
07/09/2013  E0.88 INCH       DECATUR            KS   PUBLIC

0650 PM     HAIL             5 ESE JENNINGS          39.64N 100.21W
07/09/2013  E1.00 INCH       DECATUR            KS   TRAINED SPOTTER

            LATE REPORT. HAIL SIZE RANGED FROM PEA TO QUARTER SIZE.

0715 PM     HAIL             6 E CLAYTON             39.74N 100.06W
07/09/2013  E2.75 INCH       NORTON             KS   TRAINED SPOTTER

            GOLF BALL TO BASEBALL SIZE HAIL REPORTED 6 MILES EAST OF
            CLAYTON. TIME ESTIMATED FROM RADAR.

0723 PM     HAIL             1 SW NORTON             39.83N 99.91W
07/09/2013  E1.00 INCH       NORTON             KS   TRAINED SPOTTER

0725 PM     HAIL             2 S NORTON              39.81N 99.89W
07/09/2013  M1.25 INCH       NORTON             KS   TRAINED SPOTTER

0728 PM     HAIL             1 SW NORTON             39.83N 99.91W
07/09/2013  E1.75 INCH       NORTON             KS   TRAINED SPOTTER

0730 PM     HAIL             NORTON                  39.84N 99.89W
07/09/2013  M1.25 INCH       NORTON             KS   TRAINED SPOTTER

0745 PM     HAIL             7 N NORTON              39.94N 99.90W
07/09/2013  E1.25 INCH       NORTON             KS   TRAINED SPOTTER

            HAIL QUARTER TO HALF DOLLAR SIZE. ESTIMATED WIND GUST OF
            60 MPH.

&&

BRB
Special weather statement, Jul 10, 1:39 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1239 AM MDT WED JUL 10 2013

KSZ002-100700-
RAWLINS-
139 AM CDT WED JUL 10 2013

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTHERN RAWLINS COUNTY IN NORTHWEST KANSAS...

AT 133 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF LUDELL...MOVING SOUTHEAST AT
25 MPH.

  LOCATIONS AND TIMES OF ARRIVAL INCLUDE...
  LUDELL BY 145 AM CDT...
  HERNDON BY 200 AM CDT...

PENNY TO NICKEL SIZE HAIL AND HEAVY RAINFALL ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3999 10091 3991 10074 3969 10074 3988 10129
      4001 10116
TIME...MOT...LOC 0638Z 293DEG 22KT 3990 10100

LUNDQUIST
Special weather statement, Jul 10, 2:08 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
108 AM MDT WED JUL 10 2013

KSZ002-003-100745-
DECATUR-RAWLINS-
208 AM CDT WED JUL 10 2013

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR RAWLINS COUNTY IN NORTHWEST KANSAS AND DECATUR
COUNTY IN NORTHWEST KANSAS...

AT 203 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TRAER TO 8 MILES
SOUTH OF LUDELL...MOVING SOUTHEAST AT 20 MPH.

  LOCATIONS AND TIMES OF ARRIVAL INCLUDE...
  TRAER BY 215 AM CDT...
  CEDAR BLUFFS BY 220 AM CDT...
  OBERLIN BY 240 AM CDT...
  6 MILES NORTHWEST OF KANONA BY 245 AM CDT...

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4000 10020 3957 10018 3957 10057 3972 10100
      3981 10119 4000 10100
TIME...MOT...LOC 0707Z 300DEG 18KT 3998 10067 3972 10089

MOORE

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 7:13 PM CDTSpecial Weather StatementGLDNorton32 min
Jul 9, 7:26 PM CDTSpecial Weather StatementGLDNorton34 min
Jul 9, 7:55 PM CDTSpecial Weather StatementGLDNorton35 min
Jul 9, 8:21 PM CDTSevere Thunderstorm WarningGLDNorton54 min
Jul 9, 8:40 PM CDTSevere Thunderstorm WarningGLDDecatur, Norton50 min
Jul 10, 1:39 AM CDTSpecial Weather StatementGLDRawlins21 min
Jul 10, 2:51 AM CDTSpecial Weather StatementGLDDecatur, Norton24 min
Jul 10, 3:20 AM CDTSpecial Weather StatementGLDNorton25 min
Jul 10, 3:52 AM CDTSpecial Weather StatementGLDNorton23 min
Jul 10, 6:17 AM CDTSpecial Weather StatementGLDSherman28 min
Jul 10, 3:59 PM CDTSpecial Weather StatementGLDGreeley31 min
Jul 10, 4:14 PM CDTSpecial Weather StatementGLDGreeley31 min
Jul 10, 4:42 PM CDTSpecial Weather StatementGLDGreeley33 min
Jul 10, 4:50 PM CDTSevere Thunderstorm WarningGLDGreeley55 min
Jul 9, 11:32 PM CDTSevere Thunderstorm WarningGLDYuma58 min
Jul 10, 5:42 PM CDTSpecial Weather StatementGLDKit Carson33 min
Jul 10, 5:58 PM CDTSevere Thunderstorm WarningGLDKit Carson62 min
Jul 10, 6:45 PM CDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson60 min

Nearby

Special Weather Statements in Kansas, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.